MAUDE Adverse Event Report: MEDTRONIC MEXICO AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO AXIUM PRIME BRPL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-6-15-3D-SS
Medical Device Problem Code Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received a report that an axium coil failed to detach.The reported device and accessory devices were prepared as indicated in the instruction for use (ifu).The patient was being treated for a ruptured icpc aneurysm with a saccular morphology.Aneurysm dimensions: max diameter 7 mm, neck diameter 3 mm.The patient¿s vessel tortuosity and blood flow was normal.The product failed to detach.Even after forced detachment, it did not detach so the entire microcatheterwas removed.The physician made 5 attempts to detach the coil with the instant detacher.The physician did not try to detach with another instant detacher.There was a manual attempt at detachment via hypotube.There were no patient symptoms or complications associated with this event.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received that the procedure was completed with another coil.The cause of the non-detachment was unknown.Prior to coil non-detachment, there were no issues encountered.There was no damage observed to the pushwire after removal from the patient.

Brand Name
AXIUM PRIME BRPL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc CA 22570
MX  22570
Manufacturer (Section G)
MEDTRONIC MEXICO
av. paseo del cucapah #10510
tijuana,bc CA 22570
MX   22570
Manufacturer Contact
glen belmer
9775 toledo way
irvine, CA 92618
6122713209
MDR Report Key19070394
Report Number2029214-2024-00609
Device Sequence Number6966729
Product Code KRD
UDI-Device Identifier00847536008274
UDI-Public00847536008274
Combination Product (Y/N)N
Initial Reporter CountryJA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2026
Device Model NumberAPB-6-15-3D-SS
Device Catalogue NumberAPB-6-15-3D-SS
Device Lot Number227286555
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/04/2024
Supplement Date Received by Manufacturer04/10/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date05/02/2024
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown